Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALLESEE ORTHODONTIC APPLIANCES RED, WHITE AND BLUE ALIGNER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALLESEE ORTHODONTIC APPLIANCES RED, WHITE AND BLUE ALIGNER
Model Number
3000-0004
Health Effect - Clinical Code
Tooth Fracture (2428)
Date of Event
06/27/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Doctor alleged when the patient removed a tray of the red, white and blue aligner, a tooth was chipped.The patient will return for restoration of the tooth.
New Search
Submit an Adverse Event Report
Brand Name
RED, WHITE AND BLUE ALIGNER
Common Device Name
ALIGNER
Manufacturer
(Section D)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
MDR Report Key
8769398
Report Number
2184045-2019-00001
Device Sequence Number
2374741
Product Code
NXC
UDI-Device Identifier
00889989061901
UDI-Public
(01)00889989061901(10)4649571
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
K040874
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Remedial Action
Other
Type of Report
Initial
Report Date
(Section B)
07/08/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
3000-0004
Device Lot Number
4649571
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/27/2019
Initial Report FDA Received Date
07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
31 YR